# SDR NSVA20070157

- Difficulty date: June 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 42,401 hours, 48,474 cycles
- Engine: Ge CT75A2
- System (JASC): 7600 · Engine Controls
- Part: Control Quadrant
- Part number: 5308216
- Part serial: 187
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FI STOP OPEN LIGHT ILLUMINATED IN FLIGHT.  REPLACED CONTROL QUADRANT IAW SAAB AMM 76-10-05, NO DISCREPANCIES NOTED, PN ON: 53162-4, SN ON: 074, PN OFF: 53082-16 SN OFF: 187.
